# SDR USAA2015021100006

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 21,797 hours, 7,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100143048
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 27 INOPERATIVE.  FOUND A BROKEN CONNECTOR.  REPLACED EMER LIGHT CABLE ASSEMBLY F1001430-48 IAW IPC 33-51-09-24N.  OPERATIONAL CHECKED GOOD.
